Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Oxandrin and Juven - safe together?
Sep 3, 2000

Dear Drs. Thanks for your time in this very valuable Forum.

A quick and easy question: is it safe to use Oxandrin (the androgenic anabolic steroid) along with Juven [the nutritional supplement consisting of, I think, primarily essential amino acids, HMB (beta-hydroxy-beta-methylbutyrate), L-Arginine and L-Glutamine}?

I am 33, HIV+ male, VL<50 copies, 700+ cd4, on viramune, azt, 3TC, then combivir sucessfully for 3+ years. I had some minor weight loss and have been taking Oxandrin; it works well. My insurance will now cover the Juven as well.

I have tried it, tastes great and with good diet and exercise I am see even more results with lean muscle building.

Cool to use the two together?

Thanks,

CJV

Response from Dr. Fisher

I think so. We have used oxandrin in our practice with a variety of dietary supplements including high doses of glutamine without difficulty. Since we do not know for sure whether there might be a problem with oxandrin and juven please let your doc know and monitor your liver function regularly.

AF

Alvan Fisher, M.D.


Previous
viral load tests
Next
What to do when hospitals are not available?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement